# SDR IPXA2015062390459

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 68,745 hours, 10,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Misinstalled
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE DEACTIVATION PIN INSTALLED.  REPLACED R1 DOOR SLIDE REF TC 8033, SAFETY PIN REMOVED AND STOWED ON SLIDE POCKET AMM 25-61-15-400-801, IPC: 25-61-05-01, 080R.
